# SDR AALA202310091791

- Difficulty date: September 28, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N413AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9374
- Aircraft time: 10,999 hours, 3,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: F100055020
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT SIGN ATTACHED TO PANEL NUMBER 451KC IS INOPERATIVE. REPLACED EMERGENCY EXIT SIGN PER AMM 33-51-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
